# SDR ASOA201201032

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFROMED EDDY CURRENT INSPECTION OF VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE IAW MAC NDT INSP PROCEDURE ET-2.  ATTACH DRAG ANGLE IS VERIFIED CRACKED.    PERFORMED CUTOUT OF DAMAGED AREA ON FWD DRAG ANGLE IAW REO 670-53-31-018.  PERFORMED NDT OF AREA IAW REO 670-55-31-018.   NO INDICATIONS NOTED.
